# SDR 3CEY20221102F01

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: General aviation
- Filed by: Central European Engine Services Sp. Z O.O., repair station 3CEY678Y
- Make and model: Emb EMB110*
- Engine: Ge CF348E5
- Engine time: 27,478 hours, 20,271 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Loose
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ENGINE ENTRANCE INSPECTION, PERFORMED AT CEES AFTER RECEIVING THE ENGINE FROM THE EXTERNAL ORGANIZATION CARRYING OUT ITS MAINTENANCE (STROTHER), TWO UNTIGHTENED BOLTS WERE FOUND, FIXING THE ENGINE COMPRESSOR CASE. BOLT 05-170 (SEE ATTAHCMENT 193787_IPC_72-00-32) WAS INSTALLED WITH AN UNTIGHTENED NUT (SEE ATTACHMENT 20221102_05_170.JPG), WHILE THE BOLT 05-160 (SEE ATTACHMENT 193787_IPC_72-00-32) WAS INSTALLED WITHOUT A NUT AT ALL (SEE ANNEX 20221102_05_160.JPG).
